# SDR DXTA2025042803216

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N645QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0194
- Aircraft time: 6,886 hours, 4,561 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 0110233701
- Part serial: 1U6102972
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH ON ADC 2 AMBER CAS: RECEIVED BOTH ON ADC2 MESSAGE AFTER TAKEOFF. SELECTED LEFT SIDE TO ADC 1 AND IT REVERTED BACK TO ADC2. MESSAGE REMAINED THROUGH OUT LANDING AND POWER DOWN. CORRECTIVE ACTION: REMOVED AND REPLACED #1 ADC AS REQUIRED. PERFORMED OPS CHECKS AND LEAK CHECK. OPS CHECK LEAK CHECK GOOD. SYSTEM OPERATES AS COMMANDED.AIR DATA COMPUTER S/N 1U6100073, CERTIFIED TO 47,000 FT ON 27/APR/2025. OPERATIONAL CHECKS SATISFACTORY." ALTITUDE ADC IS CERTIFIED TO IS 55,000 FEET NO OTHER  EFECTS NOTED AT THIS TIME. WORK PERFROMED IAW CITATION CE-680A M/M 34-10-15
